# SDR AMWA1019019

- Difficulty date: November 8, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N155ZV
- Make and model: Beech 1900D
- Aircraft serial: UE155
- Aircraft time: 22,879 hours, 34,586 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 11412004465
- Condition: Cracked
- Location: Wing
- Part time: 22,879 hours, 34,586 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAIL INSPECTION, RT AFT SPAR FLANGE AT WS117.5 WAS FOUND TO BE CRACKED FROM RIVET TO EDGE OF FLANGE. MAINTENANCE OBTAINED APPROVED DATA, PERFORMED REPAIR AND CLEARED DISCREPANCY.
